# SDR SWIA201127116

- Difficulty date: August 8, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 24,107 hours, 20,357 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EXTERIOR EMERGENCY LIGHT IS OUT ON LEFT SIDE OF AIRCRAFT.  (FLT 5615)  RELAMPED EMERGENCY LIGHT.
